# SDR RAIA950440

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- System (JASC): 3150 · Central Warning
- Part: Ccas Computer
- Part number: 350A23008314
- Condition: Normal
- Location: Avionics Rack
- Part time: 10,683 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7174 - IN FLIGHT PROP BRAKE AND CABIN ALTITUDE CCAS WARNING OCCURRED.  RERACKED CCAS COMPUTER AND PERFORMED GROUND RUNS SYSTEM NORMAL.  (W)
